Adcirca Hospitalisation Side Effect Reports
The following Adcirca Hospitalisation side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hospitalisation, can occur, and what you can do about them.
A side effect could appear soon after you start Adcirca or it might take time to develop.
This Hospitalisation side effect was reported by a consumer or non-health professional from US. A 74-year-old female patient (weight:NA) experienced the following symptoms/conditions: pulmonary hypertension. The patient was prescribed Adcirca (dosage: 40 Mg, Qd), which was started on Feb 27, 2012. Concurrently used drugs: NA. When starting to take Adcirca the consumer reported the following symptoms:
This Hospitalisation Adcirca side effect was reported by a health professional from UNITED STATES on May 14, 2012. A Female , 52 years of age, weighting 140.2 lb, was treated with Adcirca. The patient presented the following health conditions:
This is a Adcirca side effect report of a female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Adcirca (dosage:20 Mg, Unk, start time: NS), combined with: NA., and developed a serious reaction and a Hospitalisation side effect. The patient presented with:
A female patient (weight: NA) from UNITED STATES with the following symptoms: NA started Adcirca treatment (dosage: 40 Mg, Qd) on Jun 11, 2010. Soon after starting Adcirca treatment, the consumer experienced several side effects, including:
A female patient from UNITED STATES was prescribed and started Adcirca on Jan 27, 2012. Patient felt the following Adcirca side effects: pneumonia, hospitalisation Additional patient health information: Female , weighting 174.0 lb, The consumer reported the following symptoms: . Adcirca dosage: 20 Mg, Unk. Concurrently used drugs: NA. The patient was hospitalized.
|Fluid Retention, Hospitalisation|
This report suggests a potential Adcirca Hospitalisation side effect(s) that can have serious consequences. A female patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): pulmonary arterial hypertension and used Adcirca (dosage: 40 Mg Daily Oral) starting Dec 13, 2011. Soon after starting Adcirca the patient began experiencing various side effects, including:
|Hospitalisation, Fluid Retention|
An adverse event was reported by a health professional on Jan 11, 2012 by a Female taking Adcirca (dosage: 40 Mg Daily Oral) was diagnosed with
This Hospitalisation problem was reported by a health professional from UNITED STATES. A female patient (weight: NA) was diagnosed with the following medical condition(s): pulmonary arterial hypertension.On May 06, 2011 a consumer started treatment with Adcirca (dosage: 20 Mg Daily Oral). The following drugs/medications were being taken at the same time: NA. When commencing Adcirca, the patient experienced the following unwanted symptoms /side effects:
This is a Adcirca side effect report of a 49-year-old female patient (weight: NA) from UNITED STATES. The patient developed the following symptoms/conditions: NA and was treated with Adcirca (dosage: NA) starting Feb 26, 2010. Concurrently used drugs:
This Hospitalisation side effect was reported by a consumer or non-health professional from CANADA on Jul 28, 2011. A patient from CANADA , 32 years of age, was treated with Adcirca. Directly after treatment started, patient experienced the unwanted or unexpected Adcirca side effects: hospitalisation. Adcirca dosage: Unk. The patient was hospitalized. These side effects may potentially be related to Adcirca.
|Blood Glucose Increased, Constipation, Dyspnoea, Heart Rate Increased, Hospitalisation, Off Label Use, Swelling|
This Hospitalisation side effect was reported by a consumer or non-health professional from UNITED STATES. A 83-year-old female patient (weight:NA) experienced the following symptoms/conditions: chronic obstructive pulmonary disease. The patient was prescribed Adcirca (dosage: 20 Mg, 2/d), which was started on NS. Concurrently used drugs:
Adcirca Hospitalisation Causes and Reviews
It's important to recognize and treat mental illnesses in children early on. Once mental illness develops, it becomes a regular part of your child's behavior. This makes it more difficult to treat.
But it's not always easy to know when your child has a serious problem. Everyday stresses can cause changes in your child's behavior. For example, getting a new brother or sister or going to a new school may cause a child to temporarily act out. Warning signs that it might be a more serious problem include
- Problems in more than one setting (at school, at home, with peers)
- Changes in appetite or sleep
- Social withdrawal or fear of things he or she did not used to be not afraid of
- Returning to behaviors more common in younger children, such as bedwetting
- Signs of being upset, such as sadness or tearfulness
- Signs of self-destructive behavior, such as head-banging or suddenly getting hurt often
- Repeated thoughts of death
To diagnose mental health problems, the doctor or mental health specialist looks at your child's signs and symptoms, medical history, and family history. Treatments include medicines and talk therapy.
NIH: National Institute of Mental Health
Adcirca Hospitalisation Reviews